# SDR QXEA2012070300595

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT HAS WEAR ON UPPER FWD MAIN STOP.  SMOOTHED WEAR IAW  SRM 51-14-00-02-04.  MAX MATERIAL LOSS .029".  DAMAGE WITHIN LIMITS OF RD 8/4-52-785 RECEIVED FROM MFG.  ALODINED AND PRIMED IAW RD 8/4-52-785.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  COMPLIED WITH TASK CARD RD 8/4-52-785/3 PERMANENANT ALLOWANCE FOR BLEND.
